# SDR UIEA2017103102150

- Difficulty date: October 31, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,974 hours, 23,778 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: 0856LU6
- Part serial: 159674
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S PITOT HEAT INOPERATIVE.  REMOVED AND REPLACED THE PITOT TUBE IAW AMM 34011-01,  OPS AND LEAK CHECKED GOOD IAW 34-11-00-501,  NO LEAKS NOTED.
